# SDR DXTA200601628

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 584 hours, 466 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Lg Indicator
- Part time: 584 hours, 466 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING, NO GREEN NOSE GEAR LIGHT ILLUMINATED.  FOLLOWED CHECKLIST, BLEW DOWN GEAR AND PERFORMED FLY-BY OF TOWER.  VERIFIED GEAR DOWN.  LANDED SAFELY AND WAS TOWED INTO FBO.  RESEATED EMERGENCY GEAR EXTENSION VALVE AND SAFETIED WITH BREAKAWAY WIRE.  SERVICED GEAR BELOW DOWN BOTTLE TO 1900 PSI.  REPLACED 2 BURNED OUT BULBS IN NLG DOWNLOCK INDICATOR WITH NEW BULBS.  COMPLIED WITH RETRACTION CHECK, HYD SYSTEM BLEED AND RESERVIOR SERVICE BLEED AND SERVICE RESERVOIR TO FULL.  WORK PERFORMED IAW MM 12-12-01, 32-01-00 AND 32-30-00.  NLG INDICATION OK.
